Translator Disclaimer
March 2012 Isomorphism relations on computable structures
Ekaterina B. Fokina, Sy-David Friedman, Valentina Harizanov, Julia F. Knight, Charles McCoy, Antonio Montalbán
J. Symbolic Logic 77(1): 122-132 (March 2012). DOI: 10.2178/jsl/1327068695

Abstract

We study the complexity of the isomorphism relation on classes of computable structures. We use the notion of FF-reducibility introduced in [9] to show completeness of the isomorphism relation on many familiar classes in the context of all Σ¹₁ equivalence relations on hyperarithmetical subsets of ω.

Citation

Download Citation

Ekaterina B. Fokina. Sy-David Friedman. Valentina Harizanov. Julia F. Knight. Charles McCoy. Antonio Montalbán. "Isomorphism relations on computable structures." J. Symbolic Logic 77 (1) 122 - 132, March 2012. https://doi.org/10.2178/jsl/1327068695

Information

Published: March 2012
First available in Project Euclid: 20 January 2012

zbMATH: 1255.03040
MathSciNet: MR2951633
Digital Object Identifier: 10.2178/jsl/1327068695

Rights: Copyright © 2012 Association for Symbolic Logic

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.77 • No. 1 • March 2012
Back to Top